“We adore chaos because we love to produce order.”
– M. C. Escher

This page features a list of my publications. See the Research page for a description of my research.

  1. Average distances on self-similar sets and higher order average distances of self-similar measures
    Joint with D. Allen, H. Edwards, L. Olsen
    Mathematische Zeitschrift 287 (2017) 287–324
  2. On the uniform spread of almost simple symplectic and orthogonal groups
    Journal of Algebra 490 (2017) 330–371
    arXiv | doi:10.1016/j.jalgebra.2017.07.008
  3. On the uniform domination number of a finite simple group
    Joint with T. C. Burness
    Transactions of the American Mathematical Society 372 (2019) 545–583
    arXiv | doi:10.1090/tran/7593 | code
  4. The distinguishing number of quasiprimitive and semiprimitive groups
    Joint with A. Devillers, L. Morgan
    Archiv der Mathematik 113 (2019) 127–139
    arXiv | doi:10.1007/s00013-019-01324-7
  5. Permutations with orders coprime to a given integer
    Joint with J. Bamberg, S. P. Glasby, C. E. Praeger
    Electronic Journal of Combinatorics 27 (2020) P.16 (14 pages)
    arXiv | doi:10.37236/8678
  6. Infinite 3/2-generated groups
    Joint with C. Donoven
    Bulletin of the London Mathematical Society 52 657–673
    arXiv | doi:10.1112/blms.12356
  7. Finite groups, 2-generation and the uniform domination number
    Joint with T. C. Burness
    Israel Journal of Mathematics, to appear (appears online)
    arXiv | doi:10.1007/s11856-020-2050-8
  8. Connectivity of generating graphs of nilpotent groups
    Joint with A. Lucchini
    Algebraic Combinatorics, to appear
  9. The spread of almost simple classical groups
  10. The spread of a finite group
    Joint with T. C. Burness and R. M. Guralnick
  11. Shintani descent, simple groups and spread